# SDR JGVR202011111001

- Difficulty date: November 11, 2020
- Submitted: November 11, 2020
- Operation: Air carrier
- Aircraft: N351QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500237
- Aircraft time: 4,706 hours, 3,669 cycles
- System (JASC): 2700 · Flight Control System
- Part: Counterbalance
- Condition: Damaged
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE COMPLYING WITH EMBRAER SB 505-55-0004 FOUND THE FOLLOWING FLIGHT CONTROL BALANCE WEIGHTS NOT ACCEPTABLE AND REQUIRING REPLACEMENT: RT ELEVATOR (10 ADJUSTABLE BALANCE WEIGHTS P/N PE915109-L33), RT ELEVATOR (BALANCE WEIGHT HORN P/N PE915109-L42), RT ELEVATOR (INTERNAL MASS BALANCE WEIGHT P/N PE915109-L41), LT ELEVATOR (BALANCE WEIGHT HORN P/N PE915109-L42), LT ELEVATOR (12 ADJUSTABLE BALANCE WEIGHTS P/N PE915109-L33), LT AILERON (ONE BALANCE WEIGHT P/N PE915109-L31, RUDDER (9 ADJUSTABLE BALANCE WEIGHTS P/N PE915109-L27).
